# SDR FDEA201309252309

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5328524100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK CARGO UTILITY AREA LAVATORY FLOORBOARD, MULTIPLE AREAS HAS DAMAGED AND DELAMINATION.  FABRICATED FLOORBOARD IAW SRZ-25-005.  AND INSTALLED.  REPAIR CLASSIFIED AS MAJOR.
